# SDR SWIA200718006

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 15,703 hours, 12,105 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT "HYD 2 LO PRESS" CAUTION MESSAGE AND SYNOPTIC PAGE SHOWED ZERO QUANTITY.  DIVERTED TO MTJ.  REPLACED BROKEN O-RING AT MANIFOLD GROUND PRESSURE LINE B NUT REF 29-11-05.  OPERATIONAL CHECKS GOOD.
